Yaglom limit for critical nonlocal branching markov processes - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Annals of Probability Year : 2022

Dates and versions

hal-03276237 , version 1 (01-07-2021)
hal-03276237 , version 2 (02-02-2022)
hal-03276237 , version 3 (17-11-2022)

Identifiers

Cite

Simon C Harris, Emma Horton, Andreas E Kyprianou, Minmin Wang. Yaglom limit for critical nonlocal branching markov processes. Annals of Probability, 2022, 50 (6), pp.2373-2408. ⟨10.1214/22-AOP1585⟩. ⟨hal-03276237v3⟩
47 View
100 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More